# SDR FDEA201802140387

- Difficulty date: February 14, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,454 hours, 16,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1641-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK FOUND CORRODED BETWEEN BS 1641 - 1661,   RBL 8.5.   THE CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1. THE CARGO TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
